Multiple valued functions in the geometric calculus of variations
Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque no. 118  (1984), p. 13-32
@incollection{AST_1984__118__13_0,
     author = {Almgren, F. J. and Super, B.},
     title = {Multiple valued functions in the geometric calculus of variations},
     booktitle = {Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {118},
     year = {1984},
     pages = {13-32},
     zbl = {0575.49025},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__118__13_0}
}
Almgren, F. J.; Super, B. Multiple valued functions in the geometric calculus of variations, in Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque, no. 118 (1984), pp. 13-32. http://www.numdam.org/item/AST_1984__118__13_0/

[A1] F. J. Almgren, Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints, Mem. Amer.. Math. Soc. No. 165 (1976), VIII + 199. | Zbl 0327.49043

[A2] F. J. Almgren, Approximation of rectifiable currents by Lipschitz Q valued functions, Ann. of Math. Studies (to appear).

[A3] F. J. Almgren, valued functions minimizing Dirichlet's integral and the regularity of area minimizing rectifiable currents up to codimension two, (preprint). | Zbl 0557.49021

[A4] F. J. Almgren, Lecture notes on geometric measure theory, (in preparation).

[ATZ] J. Avron, J. Taylor, and R. Zia, Equilibrium shapes of crystals in a gravitational field: crystals on a table, J. Statist. Phys. (to appear).

[B] E. Bombieri, Regularity theory for almost minimal currents. Arch. Rational Mech. Anal. 78 no. 2 (1982), 99-130. | Article | Zbl 0485.49024

[F] H. Federer, Geometric Measure Theory, Springer-Verlag, New York, 1969. | Zbl 0176.00801 | Zbl 0874.49001

[HS] R. Hardt and L. Simon, Boundary regularity and embedded solutions for the oriented Plateau problem, Ann. of Math. 110 (1979), 439-486. | Article | Zbl 0457.49029

[M] P. Mattila, Lower semicontinuity, existence and regularity theorems for elliptic variational integrals of multiple valued functions. Trans. Amer. Math. Soc. (to appear). | Zbl 0539.49010

[N] D. Nance, A priori integral geometric estimates for non-positively curved surfaces, Ph.D. thesis, Princeton Univ., 1983.

[S1] B. Solomon, Lipschitz spaces of multiple valued functions and the closure theorem, Ph.D. thesis, Princeton Univ., 1982.

[S2] B. Solomon, A new proof of the closure theorem for integral currents, Indiana J. Math, (to appear). | Zbl 0512.28007

[SU] B. Super, Computational algorithms for generating minimal surfaces. Senior thesis, Princeton Univ., 1983.

[T1] J. Taylor, Unique structure of solutions to a class of nonelliptic variational problems, Proc. Symp. P. Math. XXVII (1974), 481-489. | Zbl 0317.49054

F. J. Almgren, B. Super

[T2] J. Taylor, Crystalline variational problems, Bull. Amer. Math. Soc. 84 (1978), 568-588. | Article | Zbl 0392.49022

[w] B. White, Tangent cones to two dimensional area-minimizing integral currents are unique, Duke Math. J. 50 (1983), 143-160. | Zbl 0538.49030